# SDR YENA2022091300902

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FR 88 BTW STGR 28R AND 27R IN AFT CARGO COMPARTMENT; REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED AND REPLACED FRAME IAW E190 SRM 51-10-03, 51-12-01, 51-75-16, 51-41-02, 51-43-01 AND JETBLUE GMM 8.18.4.1 PAR 13 REV 29. WORK ACCOMPLISHED ON TOMX NR 00264.  (CONSIDERED AS A MAJOR REPAIR)
